# SDR F3LA2023082900150

- Difficulty date: August 27, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N337FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08380
- Aircraft time: 15,953 hours, 6,985 cycles
- Engine: Cfmint LEAP1A26
- Engine time: 13,571 hours, 5,963 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Valve
- Part number: M269350
- Part serial: NA
- Condition: Stuck
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE LP 35036 ENG 1 STALL ECAM UPON REACHING CRUISE AT FL370. ECAM LASTED 3-5 SEC NO OTHER ECAM REMAINDER OF FLIGHT.  REMOVED AND REPLACED IP VALVE IAW AMM 36-11-41-000 /400-803-A OPS CHECK GOOD NO FAULTS AT THIS TIME AC OK FOR SERVICE.
